# SDR CALA2025042304169

- Difficulty date: April 21, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 79,155 hours, 29,367 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Part number: 212A26114
- Condition: Leaking
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR/VENT/GRILLE BY FEET ROW 25/ LEFT SIDE IS HOT AND HAS A BURNI NG SMELL WITH APU BLEED AIR ON AND PACKS RUNNING ROW 25 HAS A HISSING SOUND AND FLOOR IS HOT. WITH APU BLEED AIR OFF AND LEFT ENGINE RUNNING AND PACK RUNNING NO HISSING SOUND HEARD AND ROW 25 IS COOL. SUSPECT APU BLEED DUCT LEAK AFT OF APU CHECK VALVE. PLACED APU BLEED AIR VALVE ON MEL 4907A. DDP C/W. .  WITH APU BLEED AIR ON AND PACKS RUNNING ROW 25 HAS A HISSING SOUND AND FLOOR IS HOT. WITH APU BLEED AIR OFF AND LEFT ENGINE RUNNING AND PACK RUNNING NO HISSING SOUND HEARD AND ROW 25 IS COOL. SUSPECT APU BLEED DUCT LEAK AFT OF APU CHECK VALVE. PLACED APU BLEED AIR VALVE ON MEL 4907A. DDP C/W. TOMC APPROVED.  FOUND FLANGE ON DUCTING CRACKED. SEE APERFORMED LEAK CHECK OF INSTALLED DUCT, NO LEAKS NOTED. WORK PERFORMED IN REFERENCE WITH AMM 36-00-00-860-803.
